# SDR TWAA9811906

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 575-604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND SKIN PILLOWING AT FS 575 TO FS 604, L27R THROUGH LONGERON 27L.  REMOVED FRAMES FROM FS 579 TO FS 604.  REMOVED LONGERONS 26L TO 26R.  REMOVED DOUBLERS, BLASTED PARTS PER SRM 51-10-03, ITEM 35D.  REPLACED DOUBLER FROM STA 580 TO STA 604, L26R TO 30.  REMOVED CORROSION ON SKIN PER 51-10-3 ITEM 358.  INSTALLED ALL PARTS WITH NEW FASTENERS.  ACFT TT:  77,210 HOURS.  ACFT TC:  84,221.  (X)
